A Journal "Theory of Probability and Mathematical Statistics"
2022
2021
2020
2019
2018
2017
2016
2015
2014
2013
2012
2011
2010
2009
2008
2007
2006
2005
2004
2003
2002
2001
2000
1999
1998
1997
1996
1995
1994
1993
1992
1991
1990
1989
1988
1987
1986
1985
1984
1983
1982
1981
1980
1979
1978
1977
1976
1975
1974
1973
1972
1971
1970


Archive

About   Editorial Board   Contacts   Template   Publication Ethics   Peer Review Process   Special Issues   History  

Theory of Probability and Mathematical Statistics



Properties of highly reliable double system in the event of the work phase distribution of one of alternating processes is exponential

O. O. Kushnir, V. P. Kushnir

Download PDF

Abstract: Some upper bounds for characteristics of reliability of highly reliable double system assuming that the work phase distribution of one of alternating processes is exponential.

Keywords: Renewal process, alternating process, duplicate system, Renyi theorem, semi-Markov process.

Bibliography:
1. N. V. Kartashov, Inequalities in the Renyi theorem, Teor. Veroyatnost. Mat. Stat. 45 (1991), 27–33; English transl. in Theory Probab. Math. Statist. 45 (1991), 23–28.
2. O. O. Kushnir, Estimation of the time to failure distribution function convergence rate in a highly reliable system GI/G/1/0, Teor. Imorvirn. Mat. Stat., 52 (1995), 99–101. (Ukrainian)
3. O. O. Kushnir, V. P. Kushnir Properties of highly reliable systems with protection in the case of Poisson renewal process, Theory Probab. Math. Statist., 96 (2018), 127–132.
4. V. S. Korolyuk and V. V. Korolyuk Stochastic Models of Systems, Springer-Science+Business Media B.V., Mathematics and Its Applications, 1999.
5. O. O. Kushnir, The first failure of a highly reliable system of two elevators, Teor. Imorvirn. Mat. Stat., 59 (1998), 110–116; English transl. in Theory Probab. Math. Statist. 59 (1999), 113–120.
6. I. N. Kovalenko, A. Birolini, Uniform exponential bounds for the pointwise availability of a repairable system, Exploring stochastic laws: Festschrift in honour of the 70th birthday of academician Vladimir Semenovich Korolyuk (A.V. Skorokhod, Yu.V. Borovskikh ed.), VSP, Zeist, 1995, 233–242.
7. J. Ben Atkinson, The transient M/G/1/0 queue: some bounds and approximations for light traffic with application to reliability , Journal of Applied Mathematics and Stochastic Analysis 8 (1995), no.4, 347–359.